# SDR 96FDEA01418

- Difficulty date: August 29, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N196FE
- Make and model: Boeing 727-22
- Aircraft serial: 19145
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Web
- Part number: 65184173
- Condition: Corrosion
- Location: Bs 294 - 315
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

WHILE WORKING NR O610, FOUND CORROSION ON WEB UNDER STIFFENER, STA 310, WL 184.   REMOVED CORRODED WEB, FABRICATED NEW WEB AND SPLICE AT BS 294 TO BS 315, RBL 12 - LB 12,  WL 184.  REMOVED AND REPLACED 2 EACH CLIPS AT 294 - 301.5,  RBL 12 AND LBL 12, WL 184  DUE TO CORROSION.  IAW FEDEX SRM 51-40-2 FIG 2  CLIP PART NR 65-18415- AND NR 65-18415-89.
